Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 39.

Munshi, Ritabrata (2022) On a shifted convolution sum problem Journal of Number Theory, 230 . pp. 225-232. ISSN 0022-314X

Holowinsky, Roman ; Munshi, Ritabrata ; Qi, Zhi (2021) Beyond the Weyl barrier for GL(2) exponential sums Arxiv-eprints .

Kumar, S ; Munshi, R ; Singh, SK (2021) Sub-convexity bound for GL (3) × GL (2) L-functions: Hybrid level aspect Arxiv-eprints, 2103 .

Munshi, Ritabrata (2021) Subconvexity for GL(3)XGL(2) L-functions in t-aspect Journal of the European Mathematical Society . ISSN 1435-9855

Munshi, Ritabrata (2021) Twists of GL(3) L-functions In: Relative Trace Formulas. Relative Trace Formulas . Springer-Verlag, pp. 351-378. ISBN 978-3-030-68506-5

Munshi, Ritabrata (2019) Analytic number theory in India during 2001–2010 Indian Journal of Pure and Applied Mathematics, 50 (3). pp. 719-738. ISSN 0019-5588

Munshi, Ritabrata ; Singh, Saurabh Kumar (2019) Weyl bound for p-power twist of GL(2)L-functions Algebra and Number Theory, 13 (6). pp. 1395-1413. ISSN 1937-0652

Munshi, Ritabrata (2018) Sub-Weyl bounds for GL(2) -functions Arxiv-eprints .

Sengupta, Jyoti ; Munshi, Ritabrata (2018) A case of simultaneous non-vanishing of automorphic L-functions Acta Arithmetica, 182 (1). pp. 1-11. ISSN 0065-1036

Munshi, Ritabrata ; Munshi, Soumyanetra (2017) An Lp-norm based approach to measuring inter-distributional inequality Economics Bulletin, 37 (2). pp. 1113-1121. ISSN 1545-2921

Holowinsky, Roman ; Munshi, Ritabrata (2016) Hybrid subconvexity bounds for L(1/2,Sym2f⊗g) Mathematische Zeitschrift, 283 (1-2). pp. 555-579. ISSN 0025-5874

Browning, Timothy D. ; Munshi, Ritabrata (2015) Pairs of diagonal quadratic forms and linear correlations among sums of two squares Forum Mathematicum, 27 (4). No pp. given. ISSN 0933-7741

Munshi, Ritabrata ; Sengupta, Jyoti (2015) Determination of GL(3) Hecke–Maass forms from twisted central values Journal of Number Theory, 148 (3). pp. 272-287. ISSN 0022-314X

Munshi, Ritabrata ; Sengupta, Jyoti (2015) On effective determination of Maass forms from central values of Rankin–Selberg L-function Forum Mathematicum, 27 (1). pp. 467-484. ISSN 0933-7741

Munshi, Ritabrata (2015) Pairs of quadrics in 11 variables Compositio Mathematica, 151 (07). pp. 1189-1214. ISSN 0010-437X

Munshi, Ritabrata (2015) The circle method and bounds for L-functions - IV: Subconvexity for twists of GL(3) L-functions Annals of Mathematics, 182 (2). pp. 617-672. ISSN 0003-486X

Munshi, Ritabrata (2015) The circle method and bounds for L-functions, II: Subconvexity for twists of GL(3) L-functions American Journal of Mathematics, 137 (3). pp. 791-812. ISSN 0002-9327

Munshi, Ritabrata (2015) The circle method and bounds for L-functions-III: t-aspect subconvexity for GL(3) L-functions Journal of the American Mathematical Society, 28 (4). pp. 913-938. ISSN 0894-0347

Munshi, Ritabrata (2014) The circle method and bounds for L-functions - I Mathematische Annalen, 358 (1-2). pp. 389-401. ISSN 0025-5831

Munshi, Ritabrata (2013) Bounds for twisted symmetric square L-functions Journal fur die reine und angewandte Mathematik, 2013 (682). pp. 65-88. ISSN 0075-4102

Munshi, Ritabrata (2013) Bounds for twisted symmetric square L-functions—III Advances in Mathematics, 235 . pp. 74-91. ISSN 0001-8708

Browning, T. D. ; Munshi, R. (2013) Rational points on singular intersections of quadrics Compositio Mathematica, 149 (09). pp. 1457-1494. ISSN 0010-437X

Munshi, Ritabrata (2013) Shifted convolution sums for GL(3)×GL(2) Duke Mathematical Journal, 162 (13). pp. 2345-2362. ISSN 0012-7094

Munshi, Ritabrata (2012) A note on simultaneous nonvanishing twists Journal of Number Theory, 132 (4). pp. 666-674. ISSN 0022-314X

Munshi, Ritabrata (2011) Inequalities for divisor functions The Ramanujan Journal, 25 (2). pp. 195-201. ISSN 1382-4090

Munshi, Ritabrata (2011) On a hybrid bound for twisted L-values Archiv der Mathematik, 96 (3). pp. 235-245. ISSN 0003-889X

Munshi, Ritabrata (2011) On mean values and non-vanishing of derivatives of L-functions in a nonlinear family Compositio Mathematica, 147 (01). pp. 19-34. ISSN 0010-437X

Munshi, Ritabrata (2011) On quadratic families of CM elliptic curves Transactions of the American Mathematical Society, 363 . p. 4337. ISSN 0002-9947

Munshi, Ritabrata (2011) On the number of squares represented by a product of two ternary quadratic forms The Quarterly Journal of Mathematics, 62 (1). pp. 157-171. ISSN 0033-5606

Munshi, Ritabrata (2010) On effective determination of modular forms by twists of critical L-values Mathematische Annalen, 347 (4). pp. 963-978. ISSN 0025-5831

Iwaniec, Henryk ; Munshi, Ritabrata (2010) Cubic polynomials and quadratic forms Journal of the London Mathematical Society, 81 (1). pp. 45-64. ISSN 0024-6107

Munshi, Ritabrata (2010) Density of positive rank fibers in elliptic fibrations, II International Journal of Number Theory, 06 (01). pp. 15-23. ISSN 1793-0421

Iwaniec, Henryk ; Munshi, Ritabrata (2010) The circle method and pairs of quadratic forms Journal de Théorie des Nombres de Bordeaux, 22 (2). pp. 403-419. ISSN 1246-7405

Munshi, Ritabrata (2009) Density of rational points on cyclic covers of ℙn Journal de Théorie des Nombres de Bordeaux, 21 (2). pp. 335-341. ISSN 1246-7405

Munshi, Ritabrata (2009) The level of distribution of the special values of L-functions Acta Arithmetica, 138 (3). pp. 239-257. ISSN 0065-1036

Munshi, Ritabrata (2008) Density of rational points on elliptic fibrations-II Acta Arithmetica, 134 (2). pp. 133-140. ISSN 0065-1036

Munshi, Ritabrata (2007) Density of positive rank fibers in elliptic fibrations Journal of Number Theory, 125 (1). pp. 254-266. ISSN 0022-314X

Munshi, Ritabrata (2007) Density of rational points on elliptic fibrations Acta Arithmetica, 129 (1). pp. 63-70. ISSN 0065-1036

Munshi, Ritabrata (1999) The Jordan Curve theorem - preparations Resonance - Journal of Science Education, 4 (9). pp. 32-37. ISSN 0971-8044

This list was generated on Tue Jul 23 03:22:55 2024 UTC.